Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Hyperbolic $2$–dimensional manifolds with $3$–dimensional automorphism group

Alexander V Isaev

Geometry & Topology 12 (2008) 643–711
Abstract

In this paper we determine all Kobayashi-hyperbolic 2–dimensional complex manifolds for which the group of holomorphic automorphisms has dimension 3. This work concludes a recent series of papers by the author on the classification of hyperbolic n–dimensional manifolds, with automorphism group of dimension at least n2 1, where n 2.

Keywords
Kobayashi-hyperbolic manifolds, holomorphic automorphism groups
Mathematical Subject Classification 2000
Primary: 32Q45, 32M05
References
Publication
Received: 17 November 2006
Accepted: 19 January 2008
Published: 12 May 2008
Proposed: Yasha Eliashberg
Seconded: Walter Neumann, Leonid Polterovich
Authors
Alexander V Isaev
Department of Mathematics
The Australian National University
Canberra, ACT 0200
Australia
http://www.maths.anu.edu.au/~isaev